Alert archive / Louisiana / Special Weather Statements in 2021

Special Weather Statement, NWS Lake Charles, LA

March 17, 2021Saint Martin Parish, Louisiana

NWS Lake Charles, LA issued this special weather statement at Mar 17, 2021, 4:49 PM CDT for Saint Martin Parish, Louisiana. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 17, 2021, 4:49 PM CDT (21:49 UTC)
Expired
Mar 17, 2021, 5:30 PM CDT
In force
41 min
Issued by
NWS Lake Charles, LA

County Saint Martin Parish, LA

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 9.8 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2021-03-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1786 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2021-03-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 205 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1786 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
644 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
205 m²/s²
0-3 km storm-relative helicity
396 m²/s²
Significant tornado parameter
2.0
Supercell composite
9.9

Open this sounding in Storm Lab

The text

As transmitted.

533 
WWUS84 KLCH 172149
SPSLCH

Special Weather Statement
National Weather Service Lake Charles LA
449 PM CDT Wed Mar 17 2021
 
LAZ045-053>055-172230-
Lower St. Martin LA-Iberia LA-Upper St. Martin LA-St. Mary LA-
449 PM CDT Wed Mar 17 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN IBERIA...
NORTHWESTERN ST. MARY AND CENTRAL ST. MARTIN PARISHES UNTIL 530 PM
CDT...

At 449 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lake Fausse Pointe, or 12 miles northeast of Jeanerette, moving east
at 40 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Jeanerette, Baldwin, Sorrel, Charenton and Pierre Part. 

A Tornado Watch remains in effect until 900 PM CDT for south central
Louisiana.

LAT...LON 2982 9171 3018 9159 3020 9149 3019 9147
      3014 9147 3013 9146 3011 9147 3010 9146
      3010 9139 3006 9137 3006 9127 3003 9124
      3004 9122 3001 9123 3000 9126 2998 9126
      2993 9123 2992 9123 2989 9121
TIME...MOT...LOC 2149Z 253DEG 32KT 3006 9155 

$$

Rua

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this special weather statement went out at Mar 17, 3:39 PM CDT, 1 hour 10 minutes earlier.

Area forecast discussion, Mar 17, 3:39 PM CDT, 1 hour 10 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
339 PM CDT Wed Mar 17 2021

.DISCUSSION...
Cold front racing across the area currently with a line of tstorms
extending from Rapides to Cameron Parishes, with cells well out
ahead of the line. The tornado watch was canceled for SETX with
the remainder of our LA Parishes under the watch until 6pm not
including the furthest southeastern Parishes that are in effect
until 9pm. It is possible that our furthest western parishes could
be removed from the watch sooner than 6pm.

This activity will begin to clear the area from west to east
starting in SETX late this afternoon. SKC already present over
most of the SETX Counties. During the evening to overnight period
it will clear out of the CWA completely. Along with the activity
clearing, clouds will taper off as well leaving cool overnight
temps in the mid to upper 40s and breezy WNW winds. From this
weekend, a slight warming trend is expected, however it will be
cool climatologically speaking.

In the wake of todays cold front, cool and dry weather can be
expected to prevail for several days. Early next week southerly flow
will return to the area and moisture will begin to seep in ahead of
the next frontal system. Model guidance is in disagreement, with
the GFS and Canadian bringing in activity and clearing it much
faster than the EURO, so there us a fair amount of uncertainty
with this system. POPs 20 and up in the forecast from Tuesday
until the end of this forecast period.
Stigger/87

&&

.MARINE...
From 18Z to 04Z, SCS covering High Island to Intracoastal City (0-
60nm) and Vermilion Bay. After 04Z, it drops off for the bay and
is upgraded to a SCY. From 18Z today to 18Z tomorrow, the SCY is
covering Intracoastal City to Lower Atchafalaya (0-60nm). It is
possible that this could be extended further timewise due to seas
up to 7ft and strong offshore flow.

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  45  64  43  59 /  10   0   0   0
LCH  47  69  45  64 /   0   0   0   0
LFT  49  66  44  60 /  40   0   0   0
BPT  47  67  45  65 /   0   0   0   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Wind Advisory until 7 PM CDT this evening for LAZ029-032-033-
     042>045-052>055-074.

TX...None.
GM...Small Craft Advisory until 1 PM CDT Thursday for GMZ455-475.

     Small Craft Advisory from 11 PM this evening to 1 PM CDT
     Thursday for GMZ450-452-470-472.

     Small Craft Exercise Caution until 11 PM CDT this evening for
     GMZ435-450-452-470-472.

&&

PUBLIC...87
Hazardous weather outlook, Mar 17, 4:13 PM CDT, 36 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
413 PM CDT Wed Mar 17 2021

LAZ027-030-041-TXZ180-201-215-216-259>262-182115-
Vernon-Beauregard-Calcasieu-Tyler-Hardin-Jefferson-Orange-
Northern Jasper-Northern Newton-Southern Jasper-Southern Newton-
413 PM CDT Wed Mar 17 2021

This Hazardous Weather Outlook is for southwest Louisiana, west
central Louisiana and southeast Texas.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LAZ045-053>055-182115-
Upper St. Martin-Iberia-St. Mary-Lower St. Martin-
413 PM CDT Wed Mar 17 2021

...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...TORNADO WATCH 35 IN EFFECT UNTIL 9 PM CDT THIS EVENING...

This Hazardous Weather Outlook is for south central Louisiana.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LAZ028-031-073-182115-
Rapides-Allen-West Cameron-
413 PM CDT Wed Mar 17 2021

...TORNADO WATCH 30 IN EFFECT UNTIL 6 PM CDT THIS EVENING...

This Hazardous Weather Outlook is for central Louisiana and
southwest Louisiana.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LAZ029-032-033-042>044-052-074-182115-
Avoyelles-Evangeline-St. Landry-Jefferson Davis-Acadia-Lafayette-
Vermilion-East Cameron-
413 PM CDT Wed Mar 17 2021

...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...TORNADO WATCH 30 IN EFFECT UNTIL 6 PM CDT THIS EVENING...

This Hazardous Weather Outlook is for central Louisiana, south
central Louisiana and southwest Louisiana.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ475-182115-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
413 PM CDT Wed Mar 17 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM CDT THURSDAY...

This Hazardous Weather Outlook is for the Gulf of Mexico.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ430-432-182115-
Sabine Lake-Calcasieu Lake-
413 PM CDT Wed Mar 17 2021

This Hazardous Weather Outlook is for the coastal lakes and bays of
the Gulf of Mexico.

.DAY ONE...Tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Light onshore flow becomes more moderate by early Wednesday ahead of
a cold frontal boundary advancing into the region. Showers and
thunderstorms will be possible with this from Wednesday into early
Thursday. Moderate offshore flow develops by Thursday behind this
cold front.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ452-182115-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
413 PM CDT Wed Mar 17 2021

...TORNADO WATCH 30 IN EFFECT UNTIL 6 PM CDT THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 1 PM
CDT THURSDAY...

This Hazardous Weather Outlook is for the Gulf of Mexico.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Small Craft Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

Light onshore flow becomes more moderate by early Wednesday ahead of
a cold frontal boundary advancing into the region. Showers and
thunderstorms will be possible with this from Wednesday into early
Thursday. Moderate offshore flow develops by Thursday behind this
cold front.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ450-470-472-182115-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from Intracoastal City to Cameron LA from 20 to 60 NM-
413 PM CDT Wed Mar 17 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 1 PM
CDT THURSDAY...

This Hazardous Weather Outlook is for the Gulf of Mexico.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ435-182115-
Vermilion Bay-
413 PM CDT Wed Mar 17 2021

...TORNADO WATCH 35 IN EFFECT UNTIL 9 PM CDT THIS EVENING...

This Hazardous Weather Outlook is for the coastal lakes and bays of
the Gulf of Mexico.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ455-182115-
Coastal waters from Lower Atchafalaya River to Intracoastal City LA
out 20 NM-
413 PM CDT Wed Mar 17 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM CDT THURSDAY...
...TORNADO WATCH 35 IN EFFECT UNTIL 9 PM CDT THIS EVENING...

This Hazardous Weather Outlook is for the Gulf of Mexico.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Small Craft Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Mar 17, 2:32 PM CDT, 2 hours 17 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
232 PM CDT Wed Mar 17 2021

LAZ030-041-172015-
Calcasieu LA-Beauregard LA-
232 PM CDT Wed Mar 17 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BEAUREGARD AND
NORTHWESTERN CALCASIEU PARISHES UNTIL 315 PM CDT...

At 231 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Oretta to near Starks. Movement was east
at 30 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Sulphur, Westlake, Singer, Fields, De Quincy, Starks, Ragley,
Longville, Lunita, Buhler and Oretta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 600 PM CDT for southwestern
Louisiana...and southeastern Texas.

LAT...LON 3060 9310 3060 9313 3053 9313 3025 9328
      3025 9371 3064 9353 3076 9301
TIME...MOT...LOC 1931Z 261DEG 26KT 3059 9350 3028 9366

13
Special weather statement, Mar 17, 3:03 PM CDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
303 PM CDT Wed Mar 17 2021

LAZ052-074-172045-
Vermilion LA-East Cameron LA-
303 PM CDT Wed Mar 17 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CAMERON AND CENTRAL
VERMILION PARISHES UNTIL 345 PM CDT...

At 303 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles east of Rockefeller Wildlife Range, moving northeast at 50 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Abbeville, Kaplan, Intracoastal City, Forked Island, Pecan Island,
Meaux, Esther and Henry.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Tornado Watch remains in effect until 600 PM CDT for southwestern
Louisiana.

LAT...LON 2958 9263 2972 9279 3005 9221 2984 9201
      2975 9218 2975 9221 2974 9221 2957 9255
TIME...MOT...LOC 2003Z 241DEG 47KT 2964 9263

Rua
Special weather statement, Mar 17, 3:42 PM CDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
342 PM CDT Wed Mar 17 2021

LAZ028-029-031-032-172130-
Avoyelles LA-Evangeline LA-Allen LA-Rapides LA-
342 PM CDT Wed Mar 17 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN RAPIDES...NORTHERN
EVANGELINE...WESTERN AVOYELLES AND NORTHEASTERN ALLEN PARISHES UNTIL
430 PM CDT...

At 341 PM CDT, Doppler radar was tracking a strong thunderstorm near
Oakdale, moving east at 50 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Oakdale, Marksville, Bunkie, Glenmora, Cheneyville, Turkey Creek,
Effie, Cottonport, Mansura, Lecompte, Hessmer, Evergreen,
Plaucheville, Echo, Poland, Ruby, Forest Hill and Mcnary.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Tornado Watch remains in effect until 600 PM CDT for central and
southwestern Louisiana.

LAT...LON 3079 9274 3096 9280 3126 9213 3097 9199
TIME...MOT...LOC 2041Z 251DEG 47KT 3091 9268

Rua
Special weather statement, Mar 17, 3:44 PM CDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
344 PM CDT Wed Mar 17 2021

LAZ044-045-052>055-172130-
Lower St. Martin LA-Iberia LA-Lafayette LA-Vermilion LA-
Upper St. Martin LA-St. Mary LA-
344 PM CDT Wed Mar 17 2021

...SIGNIFICANT WEATHER ADVISORY FOR IBERIA...SOUTHEASTERN
LAFAYETTE...NORTHERN ST. MARY...EAST CENTRAL VERMILION AND ST. MARTIN
PARISHES UNTIL 430 PM CDT...

At 344 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near St. Martinville to near Cypremort Point.
Movement was east at 60 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Lafayette, New Iberia, Catahoula, Franklin, St. Martinville,
Jeanerette, Belle River, Cypremort Point, Stephensville, Avery
Island, Broussard, Youngsville, Baldwin, Erath, Delcambre,
Loreauville, Butte La Rose, Lydia, Acadiana Regional Airport and
Jefferson Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 600 PM CDT for south central
and southwestern Louisiana. A Tornado Watch also remains in effect
until 900 PM CDT for south central Louisiana.

LAT...LON 2978 9110 2969 9162 2975 9160 2975 9175
      2970 9186 2975 9188 2982 9182 2984 9188
      2983 9197 2979 9198 2978 9204 3020 9202
      3032 9163 3024 9157 3023 9147 3010 9146
      3004 9122 3000 9126 2992 9123 2983 9111
TIME...MOT...LOC 2044Z 254DEG 53KT 3017 9187 2973 9189

13
Local storm report, Mar 17, 4:02 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
402 PM CDT WED MAR 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0347 PM     TSTM WND GST     4 WNW NEW IBERIA        30.03N 91.88W
03/17/2021  M69.00 MPH       IBERIA             LA   ASOS

            KARA MEASURED A 60KT PEAK WIND GUST.

&&

13
Special weather statement, Mar 17, 4:49 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
449 PM CDT Wed Mar 17 2021

LAZ045-053>055-172230-
Lower St. Martin LA-Iberia LA-Upper St. Martin LA-St. Mary LA-
449 PM CDT Wed Mar 17 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN IBERIA...
NORTHWESTERN ST. MARY AND CENTRAL ST. MARTIN PARISHES UNTIL 530 PM
CDT...

At 449 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lake Fausse Pointe, or 12 miles northeast of Jeanerette, moving east
at 40 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Jeanerette, Baldwin, Sorrel, Charenton and Pierre Part.

A Tornado Watch remains in effect until 900 PM CDT for south central
Louisiana.

LAT...LON 2982 9171 3018 9159 3020 9149 3019 9147
      3014 9147 3013 9146 3011 9147 3010 9146
      3010 9139 3006 9137 3006 9127 3003 9124
      3004 9122 3001 9123 3000 9126 2998 9126
      2993 9123 2992 9123 2989 9121
TIME...MOT...LOC 2149Z 253DEG 32KT 3006 9155

Rua

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 17, 2:53 AM CDTWind AdvisoryLCHAvoyelles, Cameron, Evangeline, Lafayette, Saint Landry, Saint Martin16 hr
Mar 17, 2:55 AM CDTMarine Dense Fog AdvisoryLCH11 hr
Mar 17, 2:55 AM CDTSmall Craft AdvisoryLCH52 hr
Mar 17, 12:39 PM CDTSpecial Weather StatementLCHCameron51 min
Mar 17, 12:48 PM CDTSpecial Weather StatementLCHCalcasieu42 min
Mar 17, 1:24 PM CDTSevere Thunderstorm WarningLCHAcadia, Cameron, Jefferson Davis, Vermilion36 min
Mar 17, 1:33 PM CDTSpecial Marine WarningLCH57 min
Mar 17, 1:40 PM CDTSpecial Weather StatementLCHAllen35 min
Mar 17, 1:46 PM CDTSpecial Weather StatementLCHVernon29 min
Mar 17, 2:01 PM CDTSpecial Weather StatementLCHAcadia, Jefferson Davis44 min
Mar 17, 2:30 PM CDTSpecial Marine WarningLCH60 min
Mar 17, 2:32 PM CDTSpecial Weather StatementLCHBeauregard43 min
Mar 17, 2:41 PM CDTSmall Craft AdvisoryLCH40 hr
Mar 17, 3:03 PM CDTSpecial Weather StatementLCHVermilion42 min
Mar 17, 3:28 PM CDTSpecial Marine WarningLCH62 min
Mar 17, 3:42 PM CDTSpecial Weather StatementLCHRapides48 min
Mar 17, 3:44 PM CDTSpecial Weather StatementLCHSaint Martin46 min
Mar 17, 3:53 PM CDTSevere Thunderstorm WarningLCHIberia, Saint Martin, St. Mary52 min
Mar 17, 3:58 PM CDTSevere Thunderstorm WarningLCHCameron, Vermilion62 min
Mar 17, 4:19 PM CDTSevere Thunderstorm WarningLCHAcadia, Cameron, Jefferson Davis, Vermilion44 min
Mar 17, 4:35 PM CDTSpecial Marine WarningLCH55 min
Mar 17, 5:00 PM CDTSpecial Weather StatementLCHAcadia, Saint Landry30 min
Mar 17, 5:31 PM CDTSpecial Marine WarningLCH89 min
Mar 17, 6:08 PM CDTSpecial Weather StatementLCHIberia, St. Mary97 min
Mar 17, 6:21 PM CDTSevere Thunderstorm WarningLCHIberia, Saint Martin, St. Mary39 min
Mar 17, 11:34 AM CDTSpecial Weather StatementLCHTyler11 min
Mar 17, 12:17 PM CDTSpecial Weather StatementLCHOrange28 min
Mar 17, 12:21 PM CDTSpecial Weather StatementLCHHardin39 min
Mar 17, 12:56 PM CDTSpecial Weather StatementLCHJasper, Newton34 min
Mar 17, 1:22 PM CDTSpecial Weather StatementLCHNewton23 min
Mar 17, 1:35 PM CDTSpecial Weather StatementLCHOrange25 min
Mar 17, 2:00 PM CDTSpecial Weather StatementLCHOrange30 min

Nearby

Special Weather Statements in Louisiana, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.